# SDR DL72S972594

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: P20700030
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD EMERGENCY FLASHLIGHT IS NOT FLASHING.  REPLACED FLASHLIGHT ASSY AND BREAKAWAY BAND.
